Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/13025
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBaron, Karol-
dc.date.accessioned2020-03-10T08:06:56Z-
dc.date.available2020-03-10T08:06:56Z-
dc.date.issued2015-
dc.identifier.citationCommentationes Mathematicae, Vol. 55, no. 2 (2015), s. 157-162pl_PL
dc.identifier.issn2080-1211-
dc.identifier.urihttp://hdl.handle.net/20.500.12128/13025-
dc.description.abstractLet E be a real inner product space of dimension at least 2 and V a linear topological Hausdorff space. If card E≤card V, then the set of all orthogonally additive injections mapping E into V is dense in the space of all orthogonally additive functions from E into V with the Tychonoff topology. If cardV≤card E, then the set of all orthogonally additive surjections mapping E into V is dense in the space of all orthogonally additive functions from E into V with the Tychonoff topology.pl_PL
dc.language.isoenpl_PL
dc.rightsUznanie autorstwa 3.0 Polska*
dc.rightsUznanie autorstwa 3.0 Polska*
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/pl/*
dc.subjectorthogonal additivitypl_PL
dc.subjectinner product spacepl_PL
dc.subjectTychonoff topologypl_PL
dc.subjectdense setpl_PL
dc.subjectlinear topological spacepl_PL
dc.titleOn orthogonally additive injections and surjectionspl_PL
dc.typeinfo:eu-repo/semantics/articlepl_PL
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Baron_On_orthogonally_additive_injections.pdf962,78 kBAdobe PDFView/Open
Show simple item record


Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons